# SDR REXA2012112801712

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,392 hours, 15,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW (FLIGHT 3867) RECEIVED FLIGHT GEAR DISAGREE MESSAGE FOR THE LEFT MAIN GEAR RED NOSE AND RIGHT MAIN UP RAN.  CYCLED GEAR ONCE AND RECEIVED 3 GREEN NORMAL AND LANDED AT DTW.  FOUND LEFT MAIN LANDING GEAR UPLOCK TARGET LOOSE.  RE-ADJUSTED TARGET AND INSTALLED WASHER IAW CMM 32-30-15.  PERFORMED GEAR RETRACTION EXTENSION IAW AMM 32-30-00.  OPS CHECK GOOD.
